# SDR REXA2014070300665

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 22,240 hours, 19,616 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AFTER SELECTING GEAR HANDLE, GEAR DISAGREE WARNING.  NOSE WHEEL INDICATED DOWN WHILE BOTH MAIN GEAR INDICATED UP.  REPLACED NOSE DOOR SELECTOR VLV.
